A compactification of open varieties

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

In this paper we prove a general method to compactify certain open varieties by adding normal crossing divisors. This is done by showing that blowing up along an arrangement of subvarieties can be carried out. Important examples such as Ulyanov's configuration spaces and complements of arrangements of linear subspaces in projective spaces, etc., are covered. Intersection ring and (nonrecursive) Hodge polynomials are computed. Furthermore, some general structures arising from the blowup process are also described and studied.

Original languageEnglish (US)
Pages (from-to)4737-4753
Number of pages17
JournalTransactions of the American Mathematical Society
Volume355
Issue number12
DOIs
StatePublished - Dec 2003

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A compactification of open varieties'. Together they form a unique fingerprint.

Cite this